MAUDE Adverse Event Report: NIHON KOHDEN TOMIOKA CORPORATION WEP-4208A; TELEMETRY MONITORING SYSTEM

NIHON KOHDEN TOMIOKA CORPORATION WEP-4208A; TELEMETRY MONITORING SYSTEM
Model Number WEP-4208A
Medical Device Problem Codes Radiofrequency Interference (RFI) (2314); Device Displays Incorrect Message (2591); Device Operational Issue (2914); Wireless Communication Problem (3283)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/05/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that the wep telemetry system signal showed a zig zag waveform on multiple channels.The customer sent the unit in for evaluation and repair and the evaluation has not yet been conducted.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
 
Event or Problem Description
The customer reported that the wep telemetry system signal showed a zig zag waveform on multiple channels.
 
Additional Manufacturer Narrative
The customer reported that the wep telemetry system signal showed a zig zag waveform on multiple channels.The customer sent the wep telemetry system unit in for evaluation and repair.The unit was cleaned and evaluated.The reported problem could not be duplicated through testing, troubleshooting and extended operation of the unit.Review of the device history indicates no previous cnd status.The unit was tested per the operator's manual and the results were recorded on the maintenance check sheet.The unit operates to manufacturer's specifications.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
WEP-4208A
Common Device Name
TELEMETRY MONITORING SYSTEM
Manufacturer (Section D)
NIHON KOHDEN TOMIOKA CORPORATION
1-1 tajino
attn: susan shadley
tomioka city, japan 370-2 314
JA  370-2314
MDR Report Key6301066
Report Number8030229-2017-00023
Device Sequence Number1102655
Product Code MHX
UDI-Device Identifier04931921114957
UDI-Public4931921114957
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K040395
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 01/05/2017
Report Date (Section F) 02/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWEP-4208A
Device Catalogue NumberWEP-4208A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/28/2017
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/05/2017
Device Age13 MO
Event Location Hospital
Date Report to Manufacturer02/03/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/03/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/03/2017
Supplement Report FDA Received Date03/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA02/03/2017